# SDR AALA202104079008

- Difficulty date: April 6, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N928NN
- Make and model: Boeing 737823
- Aircraft serial: 31172
- Aircraft time: 23,333 hours, 9,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 14C ESCAPE PATH LIGHT DAMAGED. SECURED SHROUD PER AMM 25-21-63.
